# SDR DALA2020120904025

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 86,538 hours, 38,572 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Corroded
- Location: Lt Eng Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LT ENGINE DRAG FITTINGS CLAMP-UP & DIAGONAL BRACE INSPECTIONS MAINTENANCE FOUND CORROSION ON HOLES 1-5, 7, 8, 11-18, AT OUTER WING UPPER SKIN AND DRAG FITTINGS.  REPAIRED PER ERA 588963-14.
